# SDR HNAA2020031100094

- Difficulty date: March 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 38,172 hours, 34,298 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING RUBBER SMELL OUT OF PACK 1 WHILE IN FLIGHT. MAINTENANCE: GROUND RAN AC NO BURNT SMELL NOTED, ALSO PERFORMED OPS CHECK OF PACK SYSTEMS IAW 21-51-00, OPS CHECK GOOD OK FOR SERVICE.
